Iterative Estimation of the Extreme Value Index

Müller, Samuel; Hüsler, Jürg (2005). Iterative Estimation of the Extreme Value Index. Methodology and Computing in Applied Probability, 7(2), pp. 139-148. Springer US; http://www.springer-ny.com 10.1007/s11009-005-1487-x

[img]
Preview
Text
11009_2005_Article_1487.pdf - Published Version
Available under License Publisher holds Copyright.

Download (421kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Müller, Samuel and Hüsler, Jürg

Subjects:

300 Social sciences, sociology & anthropology > 360 Social problems & social services
500 Science > 510 Mathematics

ISSN:

1387-5841

Publisher:

Springer US; http://www.springer-ny.com

Language:

English

Submitter:

Markus Müller

Date Deposited:

12 Sep 2018 11:37

Last Modified:

23 Oct 2019 21:50

Publisher DOI:

10.1007/s11009-005-1487-x

BORIS DOI:

10.7892/boris.117853

URI:

https://boris.unibe.ch/id/eprint/117853

Actions (login required)

Edit item Edit item
Provide Feedback